About some types of boundary value problems with interfaces
Kragujevac Journal of Mathematics, Tome 30 (2007) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We report results concerning different types of boundary value problems with interfaces. A broad class of such problems is defined. The corresponding abstract problems are investigated and some a priori estimates are presented. Intrinsic function spaces containing solutions of considered problems are introduced.
@article{KJM_2007_30_1_a1,
author = {Bo\v{s}ko S. Jovanovi\'c},
title = {About some types of boundary value problems with interfaces},
journal = {Kragujevac Journal of Mathematics},
pages = {13 - 26},
year = {2007},
volume = {30},
number = {1},
zbl = {1199.35067},
url = {http://geodesic.mathdoc.fr/item/KJM_2007_30_1_a1/}
}
Boško S. Jovanović. About some types of boundary value problems with interfaces. Kragujevac Journal of Mathematics, Tome 30 (2007) no. 1. http://geodesic.mathdoc.fr/item/KJM_2007_30_1_a1/